I am so sorry that you are feeling so bad! I am a therapist, and have worked with people taking psychotropic medications for many, many years (and have taken some SSRI's myself about 6 or 7 years ago).
The only thing I have to say is that stopping Zoloft or any other SSRI cold turkey isn't a great idea at ALL. There is a well documeted (although not well publicized) effect called the Serotonin Discontinuation Syndrome that happens to many when they stop cold turkey. It can also happen to people when they titrate off of a medication slowly, but it's more rare. This is a miserable physical and emotional experience when you are NOT pregnant, so being pregnant and going cold turkey can be miserable.
I would consult with your psychiatrist, or the physician who prescribed your medication for direction on how to get off the med. safely if you really need/want to. Unfortunately, many internal med docs and family docs just don't understand what a big deal it is to come off of an SSRI though (they pass them out like candy without discussing the benefits AND the risks....but that is another story).
Although many people DO decide to discontinue their SSRI, there are many women who BEGIN taking one, especially Zoloft, in the 3rd trimester if they have a high risk for severe PPD. For those folks the depression risk pre and post partum is more harmful to their babies then any potential side effects of the meds. Just something to consider. Also, Zoloft, because it has been around so long is considered one of the safest SSRI's in pregnancy-- although there is always controversy in that as well since the docs/scientists really don't quite understand how the meds work other then that they block the reuptake of serotonin in the receptors and keep more circulating in the "brain" (and actually, 80 to 90% of Serotonin is in your gut--but again, I digress!)
There is no one "good/correct answer"...so I wish you luck and hope you feel better!
PS- Pardon any spelling errors...I am running out the door and needed to type this quickly!